This may seem such a strange post but I'm so lost as was wondering if anyone could answer my questions or offer up any similar stories or experiences just to help me get my head around things....my little sister overdosed a matter of hours ago (may seem odd I'm posting so soon but I'm instantly looking for answers) she is currently living in Germany and is 22. She took 23 paracetamol mixed with codeine. Communication is lax with the hospital so I'm getting a flight out their tomorrow ASAP !!!
but my mind is going 100mph I'm sick to the pit of my stomach with worry, I just don't understand why she's done it and if she is depressed ? I herd somewhere that a pill overdose is normally a cry for help? Not a serious mind set of wanting to die? I'm also worried if she will die I'm sat here shaking now at the thought.
Also if there's any lasting damage I've herd it can damage the liver and be a slow agonising death I'm sure they will do everything at the hospital to help her. But I just feel so clueless and helpless right now. and how do I help her recover she lives in Germany all by herself I don't think she has any friends over there she's only there to work. I just want to look after her !